Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Was i diagnosed correctly with reactive ptb and what is the medication for so ?

hi i was diagnosed with reactive ptb,and was given a quadtab.after a week of taking these meds,starts feeling nauseated,and feeling of shortness of breath .and starting to have some sister told me to stop the medication at once. is it ok to stop?
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to HealthcareMagic.
It is not at all advisable for you to stop the meds.I strongly recommend you not to stop the meds.These drugs are very powerful medicines and so they should be taken as per the course of treatment.If failure occurs , it would be difficult to treat the disease as these drugs may not work anymore.
The symptoms you having now could be side effects of drugs you are taking.I advise you to visit your Physician and get a review on your bleeding times , liver function tests.
If you need more information feel free to mail me.
Take care
Answered: Tue, 5 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor